A 65-year-old male asked:
Disclaimer

what will happen if i accidentally injected 30 units of air instead of insulin?

1 doctor answer
Dr. Thomas Knecht
A Verified Doctor answered
A US doctor answered Learn more
Nothing: Hi. Nothing will happen as a result of injecting 30 units of air, EXCEPT you're now 30 units short on insulin! Take your insulin! :-)
Answered on Feb 6, 2019

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 37-year-old member asked:
Dr. Philip Kern
A Verified Doctor answered
A US doctor answered Learn more
No problem: Nothing will happen. That is a miniscule amount of air, and it goes into the subcutaneous space. Air injected directly into a vein can cause an air ... Read More
2
2 thanks
A 28-year-old member asked:
Dr. Susan Wingo
A Verified Doctor answered
A US doctor answered Learn more
Not Much: You would not get the full dose of insulin. Unless it was a small bubble replacing just a little of the insulin, you should call your doctor for furt ... Read More
A 37-year-old member asked:
Dr. Glenn Messina
A Verified Doctor answered
A US doctor answered Learn more
Death: Diabetics lack or have low or poor quality Insulin so they supplement it with the injection. A non diabetic has their own Insulin that is working fine ... Read More
A 34-year-old member asked:
Dr. Susan Wingo
A Verified Doctor answered
A US doctor answered Learn more
Too many variables: It would depend a great deal upon what type of Insulin you were using, how much you injected, and how sensitive your body is to insulin. Bottom line ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month